Alert archive / California / Wind Advisories in 2011
Wind Advisory 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 17, 2011, 4:37 PM PST. It took effect at Jan 17, 2011, 6:00 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2011, 4:37 PM PST (00:37 UTC)
- In effect from
- Jan 17, 2011, 6:00 PM PST
- Expired
- Jan 18, 2011, 3:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
279 WWUS76 KLOX 180037 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 437 PM PST MON JAN 17 2011 ...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY... .A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN SANTA BARBARA AND BAKERSFIELD THIS AFTERNOON. THIS WILL CAUSE LOCALIZED GUSTY WINDS THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAIN RANGE...LIKELY AFFECTING THE HILLS ABOVE AND NEAR MONTEICITO THROUGH THE OVERNIGHT HOURS. THERE COULD BE SOME ISOLATED GUSTS TO AROUND 60 MPH. CAZ052-180900- /O.NEW.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 437 PM PST MON JAN 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS ABOVE MONTECITO. * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-180900- /O.NEW.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 437 PM PST MON JAN 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND CANYONS * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 101...154 AND 192 THROUGH THE MONTECITO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN
3 follow-up statements
961 WWUS76 KLOX 180041 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 440 PM PST MON JAN 17 2011 ...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY... .A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN SANTA BARBARA AND BAKERSFIELD THIS AFTERNOON. THIS WILL CAUSE LOCALIZED GUSTY WINDS THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAIN RANGE...LIKELY AFFECTING THE HILLS ABOVE AND NEAR MONTECITO THROUGH THE OVERNIGHT HOURS. THERE COULD BE SOME ISOLATED GUSTS TO AROUND 60 MPH. CAZ052-180915- /O.COR.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 440 PM PST MON JAN 17 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM PST UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS ABOVE MONTECITO. * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-180915- /O.COR.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 440 PM PST MON JAN 17 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM PST UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND CANYONS * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 101...154 AND 192 THROUGH THE MONTECITO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN
398 WWUS76 KLOX 180200 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 PM PST MON JAN 17 2011 ...LOCAL DAMAGING WINDS POSSIBLE ACROSS THE SANTA YNEZ MOUNTAIN RANGE...ESPECIALLY THE HILLS ABOVE MONTECITO... .A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN SANTA BARBARA AND BAKERSFIELD THIS EVENING. ALTHOUGH WINDS WILL NOT BE WIDESPREAD IN NATURE...THE HILLS ABOVE MONTECITO WILL LIKELY EXPERIENCE SEVERAL HOURS OF WIND GUSTS TO 65 MPH THIS EVENING AND THROUGH THE OVERNIGHT HOURS. WIND GUSTS TO 40 MPH WILL LIKELY AFFECT THE PASSES AND CANYONS NEAR GAVIOTA AS WELL AS PORTIONS OF THE CITY OF MONTECITO. CAZ052-181100- /O.UPG.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/ /O.NEW.KLOX.HW.W.0001.110118T0200Z-110118T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 600 PM PST MON JAN 17 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS ABOVE MONTECITO. * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154 AND TO AREAS ABOVE HIGHWAY 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ039-181100- /O.CON.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 600 PM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. * WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE... INCLUDING THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND CANYONS NEAR GAVIOTA. * IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 101...154 AND 192 THROUGH THE MONTECITO AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN
330 WWUS76 KLOX 181053 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 AM PST TUE JAN 18 2011 ...HIGH WIND WARNINGS WILL BE ALLOWED TO EXPIRE... .THE LATEST SURFACE OBSERVATIONS ACROSS SOUTHERN SANTA BARBARA COUNTY INDICATED THE GUSTY NORTH TO NORTHEAST WINDS HAD DIMINISHED. THEREFORE...THE HIGH WIND WARNINGS WILL BE ALLOWED TO EXPIRE. CAZ052-181200- /O.EXP.KLOX.HW.W.0001.000000T0000Z-110118T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 253 AM PST TUE JAN 18 2011 ...HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ CAZ039-181200- /O.EXP.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 253 AM PST TUE JAN 18 2011 ...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 3:30 PM PST, 1 hour 7 minutes earlier.
Area forecast discussion, Jan 17, 3:30 PM PST, 1 hour 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 PM PST MON JAN 17 2011 .SYNOPSIS... THE OFFSHORE FLOW WILL WEAKEN ON TUESDAY WITH A SLIGHT COOL DOWN. A TROUGH OF LOW PRESSURE WILL MOVE INTO THE ROCKY MOUNTAIN REGION...BRINGING A SHARP COOL DOWN AND GUSTY NORTHERLY WINDS ON WEDNESDAY. SURFACE HIGH PRESSURE AREA IS SLATED TO MOVE INTO THE GREAT BASIN ON THURSDAY AND LAUNCH GUSTY OFFSHORE WINDS INTO THE REGION. THE REST OF THE WEEK...COOLER AIR WILL KEEP THE TEMPERATURES CIRCLING THE SEASONAL NORMALS. && .SHORT TERM (TODAY-THURSDAY)... WARMEST DAY OF THE PAST SEVEN DAYS TODAY...AS A STRONG 587DM RIDGE ALOFT MOVED OVER CALIFORNIA FROM THE SOUTHWEST...AND STRONG NORTH-NORTHEAST GRADIENTS PEAKED. ALL THE COASTAL VALLEYS APPROACHED 90 TODAY...FROM SANTA YNEZ TO SAN GABRIEL...AND BELIEVE IT OR NOT A FEW RECORDS ARE THREATENED. STRONG NORTHERLY GRADIENTS WILL PERSIST TONIGHT...BUT SHOULD BE WEAKER THAN LAST NIGHT. COUPLING THAT WITH WEAK WINDS ALOFT AS THE RIDGE STARTS TO RETREAT TO THE WEST...DECIDED TO KEEP FORECAST WIND ADVISORY-FREE. THE MONTECITO HILLS WILL HAVE THE BEST SHOT OF ANYTHING TONIGHT...AND WILL NOT BE SURPRISED IF THEY END UP NEEDING AN ADVISORY...ESPECIALLY WITH THE SBA-BFL GRAD STILL HOVERING AROUND -9MB. TUESDAY WILL BE A TRICKY TRANSITION DAY...AS THE RIDGE WEAKENS AND MOVES TO THE WEST...AND NORTHEAST GRADIENTS TURN SLIGHTLY ONSHORE IN THE AFTERNOON. MEANWHILE...A LOW PRESSURE SYSTEM WILL DROP INTO THE ROCKY MOUNTAIN REGION AND BRING A COOLER AIRMASS TO CALIFORNIA BY THE AFTERNOON. EXPECTING TUE TO START OFF SIMILAR TO TODAY...BUT WITH THE HIGH TEMPERATURES OCCURRING A COUPLE OF HOURS EARLIER...WITH MORE NOTICEABLE COOLING BY LATE AFTERNOON. AN INSIDE TRACKING SYSTEM SWOOPS THROUGH TUE NIGHT INTO WED...HIGH PRESSURE TO THE NORTH COUPLED WITH DECENT WINDS ALOFT WILL BRING ANOTHER ROUND OF GUSTY NORTHERLY WINDS...SIMILAR TO LAST NIGHT. EXPECTED THE NEED FOR WIND ADVISORIES OVER ALL THE MOUNTAINS AND THE SBA SOUTH COAST AT THE VERY LEAST. THE AIRMASS SHOULD COOL AS WELL AS THICKS FALL...AND TEMPERATURES LOOK TO DROP TO MORE NORMAL CONDITIONS. CURRENT FORECAST MAY END UP BEING A BIT TOO COOL IF THE SYSTEM TRACKS A LITTLE BIT MORE TO THE EAST. COLD AIR BEHIND THE AFOREMENTIONED SYSTEM WILL SETTLE INTO THE GREAT BASIN WEDNESDAY NIGHT...AND SET THE STAGE FOR A MODERATE SANTA ANA EVENT INTO THURSDAY. EXPECTING WIDESPREAD WIND ADVISORIES FOR LA/VTU COUNTY. TEMPERATURES SHOULD STAY FAIRLY SIMILAR TO WED ON THE COASTAL SIDE OF THE MOUNTAINS...WITH A GOOD 5-10 DEGREE DROP OVER THE MOUNTAINS AND INTERIOR VALLEYS. .LONG TERM (FRIDAY-MONDAY)... ANOTHER WEAK SYSTEM NIPPING AT THE HEELS OF THE PREVIOUS ONE WILL MOVE THROUGH THE AREA BY SATURDAY. THIS WILL QUICKLY KILL THE OFFSHORE FLOW FROM THURSDAY...AND SHOULD EVEN BRING SOME MUCH DELAYED ONSHORE GRADS AND BELOW NORMAL TEMPERATURES BY THE WEEKEND. ALTHOUGH THIS SYSTEM WILL TRACK FURTHER WEST THAN THE OTHER...NO PRECIP IS EXPECTED AT THIS TIME...BUT CERTAINLY NOT OUT OF THE QUESTION. TEMPERATURES SHOULD START TO REBOUND EARLY NEXT WEEK. && .AVIATION...17/2330Z. CAVU CONDITIONS WILL CONTINUE THROUGH TUESDAY. A CONTINUED MODERATE NORTHERLY PRESSURE GRADIENT MAY CAUSE OCCASIONAL LOW LEVEL WIND SHEAR AND UDDF AT KSBA...KBUR AND KVNY. KLAX...HIGH CONFIDENCE IN CAVU CONDITIONS THROUGH TUESDAY. KBUR...HIGH CONFIDENCE IN CAVU CONDITIONS THROUGH TUESDAY. OCCASIONAL LOW LEVEL WIND SHEAR AND UDDF. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...KITTELL AVIATION...KAPLAN SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 17, 1:37 PM PST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 137 PM PST MON JAN 17 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-181400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 137 PM PST MON JAN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY BREEZY NORTH TO NORTHEAST WINDS WILL AFFECT THE FAVORED PASSES AND CANYONS THROUGH TONIGHT...CREATING LOCAL DRIVING HAZARDS FOR MOTORISTS. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * A LARGE SWELL FROM THE WEST NORTHWEST WILL INCREASE THE SURF ON TUESDAY RESULTING IN A HIGH RISK OF RIP CURRENTS. THE SURF WILL INCREASE FURTHER TUESDAY NIGHT AND A HIGH SURF ADVISORY WILL LIKELY BE ISSUED IN THE NEXT 12 HOURS. BREEZY NORTH TO NORTHEAST WINDS WILL AFFECT THE FAVORED PASSES AND CANYONS TUESDAY MORNING...CREATING LOCAL DRIVING HAZARDS FOR MOTORISTS.STRONG NORTHEAST WINDS ARE EXPECTED NEAR MONTECITO TUESDAY NIGHT INTO WEDNESDAY. THESE WINDS WILL THEN SHIFT TO LOS ANGELES AND VENTURA COUNTIES WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SWEET
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 6:00 PM PST | High Wind Warning | LOX | 9 hr | |
| Jan 18, 12:25 PM PST | Coastal Flood Statement | LOX | 46 hr | |
| Jan 18, 12:25 PM PST | High Surf Advisory | LOX | 46 hr | |
| Jan 18, 2:31 PM PST | High Wind Watch | LOX | Los Angeles | 13 hr |
| Jan 18, 2:31 PM PST | Wind Advisory | LOX | Los Angeles | 31 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.